# SDR CA090202006

- Difficulty date: January 23, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,843 hours
- Engine: Allsn 250C20
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206031302173S
- Condition: Cracked
- Location: Bs 130
- Part time: 13,961 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1200 HR/12 MONTH INSPECTION AFT LEFT FRAME OF ROLLOVER BULKHEAD FOUND CRACKED.  CRACK IS 2.5 INCHES LONG AND IS LOCATED AT STA 130, WL 68, AND BL 26.
